Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How To Get Rid Off Diarrhea And Stomach Cramps After Taking The Betahistine Dihydrochloride?

Ive been taking betahistine dihydrochloride 16mg x 3 for just two days, and started to experience gastric problems, starting with nausea, indigestion and then violent vomitting and diorrhea. I have stopped taking them. How long will it take to get out of my system, as I am still suffering with diorrhea and stomach cramps.
Tue, 8 Oct 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Your symptoms seem to be related to side effects of Betahistine hydrochloride. I suggest to stop the medication.

I also recommend to treat the symptoms by taking an over the counter treatment for the diarrhea such as Imodium.

I also suggest to take Pedialyte to prevent dehydration and drink liquids.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Betahistine


How To Get Rid Off Diarrhea And Stomach Cramps After Taking The Betahistine Dihydrochloride?

Hello, Your symptoms seem to be related to side effects of Betahistine hydrochloride. I suggest to stop the medication. I also recommend to treat the symptoms by taking an over the counter treatment for the diarrhea such as Imodium. I also suggest to take Pedialyte to prevent dehydration and drink liquids. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Dorina Gurabardhi, General & Family Physician